# SDR 95FDEA01837

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: G Beam
- Part number: 651758866
- Condition: Corroded
- Location: Bs 264-269
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0623, FOUND CORROSION ON G-BEAM BS 264-269, WL 208, BL 0 - LBL 8.  FOUND CORROSION OUT OF LIMITS PER SRM 53-10-01, REMOVED AND REPLACED G-BEAM, REF FEDEX DWG 65-17588.
